# SDR 04FDEA00299

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OUTBOARD FLAP LEADING EDGE LOCATION STOP FITTING ISLAND CRACKED.  LT WING OUTBOARD FLAP LEADING EDGE LOCATION CRACKED STOP FITTING REMOVED AND REPLACED WITH NEW STOP FITTING AS PER SRM 51-33-01, VOLUME II.
